# SDR A6WA202002147178

- Difficulty date: February 13, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 42,267 hours, 39,751 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1430344
- Condition: Chafed
- Location: Rt Wing Te Flap
- Part time: 42,267 hours, 39,751 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING IB FLAP VANE SKIN LE CHAFFED IN 3 PLACES.  AIRCRAFT REMOVED FROM SERVICE  BLENDED MID AND INBD AREAS IAW BOMBARDIER REO 601R-57-52-004 REMOVED AND REPLACED LE PANEL AT STA. 141 IAW CRJ200 SRM 51-42-13
